MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INGENIO?; PACEMAKER

BOSTON SCIENTIFIC CORPORATION INGENIO?; PACEMAKER
Model Number K173
Medical Device Problem Codes Over-Sensing (1438); Pacing Problem (1439); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Codes Syncope/Fainting (4411); Asystole (4442)
Date of Event 08/26/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this pacemaker reverted to safety mode, and the patient experienced syncope and a ten second asystole due to pacing inhibition.Technical services (ts) discussed unipolar pacing and sensing.A device replacement was recommended.This pacemaker was explanted and successfully replaced.No additional adverse patient effects were reported.This product has not returned for analysis.
 
Event or Problem Description
It was reported that this pacemaker reverted to safety mode, and the patient experienced syncope and a ten second asystole due to pacing inhibition.Technical services (ts) discussed unipolar pacing and sensing.A device replacement was recommended.This pacemaker was explanted and successfully replaced.No additional adverse patient effects were reported.This product was returned for analysis.
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, this device was thoroughly inspected and analyzed upon receipt at our post market quality assurance laboratory.Visual examination identified no anomalies.The device was confirmed to be operating in safety mode.Review of stored memory found the device appropriately moved to safety mode after detecting three errors within 48 hours.Analysis of battery performance identified a performance issue with the battery component a review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.A risk review was completed and confirmed that the event of device displays error message was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.Based on a thorough review of the reported complaint, the conclusion code cause traced to component failure was selected.

Brand Name
INGENIO?
Common Device Name
PACEMAKER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23067463
Report Number2124215-2025-65093
Device Sequence Number21343166
Product Code LWP
UDI-Device Identifier00802526516825
UDI-Public(01)00802526516825(17)170108
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/08/2017
Device Model NumberK173
Device Catalogue NumberK173
Device Lot Number394413
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/05/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2025
Supplement Date Received by Manufacturer05/28/2026
Initial Report FDA Received Date09/16/2025
Supplement Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/08/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other; Hospitalization;
Patient Age81 YR
Patient SexMale